# SDR FDEA201312122972

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N895FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41749
- Aircraft time: 209 hours, 50 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING THE STEERING TILLER WAS FROZEN & WOULD NOT TURN THE ACFT.  CAPTAIN & FIRST OFFICER APPLYING PRESS, THE TILLER BROKE LOOSE & ACFT STEERING RETURNED TO NORMAL.  INTERROGATED MAT FOUND MAINT MSG 32-62030 LATCHED.  TROUBLE SHOT IAW FIM 32-53 TASK 804, STEP B 2.  TURNED STEERING TILLER FULLY CCW & CW, WAIT FOR 5 SEC THEN RELEASE  TILLER.  MSG SHOWS NOT ACTIVE, PERFORMED NOSE GEAR STEERING.  OPERATIONS CHECKED OK IAW AMM 32-51-00-5.  NO ABNORMALITY NOTED, ACFT OK FOR SERVICE.
